# SDR DALA2023031702003

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 93,246 hours, 20,425 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 JS 01 DOOR 1R ARMED LIGHT INOP ON F/A PANEL. CORRECTIVE ACTION: OOR 1R CLOSED AND ARMED IAW AMM TASK 52-11-00-862-004 AND ARMED LIGHT ILLUMINATES ON F/A PANEL AND 'ARMED' ILLUMINATES NEXT D1R HANDLE. (4195814)
